# SDR JIKA11122101

- Difficulty date: December 21, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N3525G
- Make and model: Piper PA-31-350
- Aircraft serial: 317952123
- Aircraft time: 18,112 hours, 18,962 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: WTC21151
- Part serial: WTC6592
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT ON TAKEOFF FROM RUNWAY 12, THE RT MLG DID NOT RETRACT.  THE RED IN-TRANSIT LIGHT AND THE RIGHT MAIN GEAR DOWN AND LOCKED LIGHT BOTH REMAINED ILLUMINATED.  THE PILOT SELECTED GEAR DOWN AND THE THREE GREEN DOWN AND LOCKED LIGHTS ILLUMINATED.  THE PILOT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE RIGHT MAIN LANDING GEAR AND FOUND THE GEAR ACTUATOR SHAFT HAD BROKEN.  REMOVED AND REPLACED THE GEAR ACTUATOR.
